# SDR AALA20072041

- Difficulty date: October 26, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT RIGHT AFT LAVATORY HAS MISSING STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT RIGHT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
